# SDR ASAA9910102

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Condition: Damaged
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND BS 178 BULKHEAD VERTICAL CHORD, LBL 5.7 AND WL 195, PUNCTURED AND CRACKED.  REPAIRED PER SRM 53-10-11, FIG 8.  (X)
